RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 173, Number 2, Pages 207–218 (Mi tmf8356)  

This article is cited in 3 scientific papers (total in 3 papers)

Two-sided Darboux transformations

A. B. Shabatab, Z. S. El'kanovaa, A. B. Urusovaa

a Aliev Karachaev--Cherkess State University, Karachaevsk, Russia
b Landau Institute for Theoretical Physics, RAS, Chernogolovka, Moscow Oblast, Russia

Abstract: We refine the notion of a Darboux transformation for differential operators of an order higher than two and consider commutative rings of differential operators that are invariant under the group of dilations of the independent variable.

Keywords: Darboux transformation, commutative ring of differential operators, third-order Bessel equation

DOI: https://doi.org/10.4213/tmf8356

Full text: PDF file (440 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 173:2, 1507–1517

Bibliographic databases:

Document Type: Article
Received: 04.05.2012

Citation: A. B. Shabat, Z. S. El'kanova, A. B. Urusova, “Two-sided Darboux transformations”, TMF, 173:2 (2012), 207–218; Theoret. and Math. Phys., 173:2 (2012), 1507–1517

Citation in format AMSBIB
\Bibitem{ShaElkUru12}
\by A.~B.~Shabat, Z.~S.~El'kanova, A.~B.~Urusova
\paper Two-sided Darboux transformations
\jour TMF
\yr 2012
\vol 173
\issue 2
\pages 207--218
\mathnet{http://mi.mathnet.ru/tmf8356}
\crossref{https://doi.org/10.4213/tmf8356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3172193}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...173.1507S}
\elib{http://elibrary.ru/item.asp?id=20732544}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 173
\issue 2
\pages 1507--1517
\crossref{https://doi.org/10.1007/s11232-012-0130-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312081200003}
\elib{http://elibrary.ru/item.asp?id=20496797}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870734489}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8356
  • https://doi.org/10.4213/tmf8356
  • http://mi.mathnet.ru/eng/tmf/v173/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Kh. Baichorova, Z. S. Elkanova, “Commuting differential operators of orders 4 and 6”, Ufa Math. J., 5:3 (2013), 11–19  mathnet  crossref  elib
    2. F. Kh. Baichorova, “On analogues of third order Bessel function”, Ufa Math. J., 6:1 (2014), 12–17  mathnet  crossref  mathscinet  elib
    3. Sokolov A.V., “Spectral Design For Matrix Hamiltonians: Different Methods of Constructing of a Matrix Intertwining Operator”, J. Phys. A-Math. Theor., 48:8 (2015), 085202  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:393
    Full text:69
    References:58
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019